Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Dihedral singularities: invariants, equations and infinitesimal deformations


Author: Oswald Riemenschneider
Journal: Bull. Amer. Math. Soc. 82 (1976), 745-747
MSC (1970): Primary 32C40, 32G05, 14B05, 14J15; Secondary 32C45, 14E15
Correction: Bull. Amer. Math. Soc., Volume 82, Number 6 (1976), 967--967
MathSciNet review: 0407316
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 32C40, 32G05, 14B05, 14J15, 32C45, 14E15

Retrieve articles in all journals with MSC (1970): 32C40, 32G05, 14B05, 14J15, 32C45, 14E15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1976-14145-6
PII: S 0002-9904(1976)14145-6